MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN
Model Number H74912044208070
Medical Device Problem Codes Nonstandard Device (1420); Incomplete or Missing Packaging (2312); Defective Device (2588); Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that labeling issue occurred.The target lesion was located in the left common iliac vein.A 20x80x75cm venous wallstent stent was selected for use.During the procedure, it was noted that a potential incorrect stent was inside the package.The device was implanted, and the procedure was completed with the original device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that labeling issue occurred.The target lesion was located in the left common iliac vein.A 20x80x75cm venous wallstent stent was selected for use.During the procedure, it was noted that a potential incorrect stent was inside the package.The device was implanted, and the procedure was completed with the original device.There were no patient complications as a result of this event.It was further reported that the stent found to be the wrong size during ivus -post deployment.The stent sufficiently covers the target lesion.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).

Brand Name
VENOUS WALLSTENT?
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23457559
Report Number2124215-2025-77812
Device Sequence Number7884556
Product Code QAN
UDI-Device Identifier08714729979647
UDI-Public(01)08714729979647(17)261112(10)35266053
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74912044208070
Device Catalogue NumberH74912044208070
Device Lot Number0035266053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/24/2025
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown